# SDR FDEA201003010555

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AGA38642
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 187 HF IS PUNCTURED.  FABRICATED NEW AFT CARGO COMPARTMENT FLOOR PANEL NR187 HF IAW DWG SRZ 25- 005, REV "H" AND DWG SRZ 25-011, REV "C".
